# SDR HEED072220

- Difficulty date: March 15, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Aircraft time: 4,654 hours
- System (JASC): 2300 · Communications System
- Part: Mixer Box
- Part number: A30161ACYR
- Part serial: 8501182
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ICS BOX INTERMITTENT OPERATION IN ALL CHANNELS. REPLACED UNIT.
